Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On properties of subspaces of $ l\sb{p},\,0<p<1$


Author: W. J. Stiles
Journal: Trans. Amer. Math. Soc. 149 (1970), 405-415
MSC: Primary 46.01
MathSciNet review: 0261315
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The material presented in this paper deals with some questions concerning projections, quotient spaces, and linear dimension in $ {l_p}$ spaces, and also includes a remark about weak Schauder bases in $ {l_p}$ spaces and an example of an infinite-dimensional closed subspace of $ {l_p}$ which is not isomorphic to $ {l_p}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.01

Retrieve articles in all journals with MSC: 46.01


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1970-0261315-9
PII: S 0002-9947(1970)0261315-9
Article copyright: © Copyright 1970 American Mathematical Society